MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR MULTIDOSE VIAL ADAPTER; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR MULTIDOSE VIAL ADAPTER; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number CV-100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone has an extension number (b)(6).The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a clave® connector multidose vial adapter where the customer reported that the device is defective, and it was leaking.It is unknown if the event had patient involvement or patient harm.
 
Additional Manufacturer Narrative
Thirty-five new cv-100 clave connector multidose vial adapters were returned for investigation.There were no visual anomalies or damage observed.Each of the thirty-five new cv-100 clave connector multidose vial adapters were functionally leak tested and no leakage was observed with any of the returned new cv-100 clave connector multidose vial adapters.The complaint was unable to be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CLAVE® CONNECTOR MULTIDOSE VIAL ADAPTER
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18310521
Report Number9617594-2023-01126
Device Sequence Number6114842
Product Code FMI
UDI-Device Identifier00840619046156
UDI-Public(01)00840619046156(17)280801(10)13715373
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-100
Device Lot Number13715373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown